# SDR SWAA2022022319406

- Difficulty date: September 22, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Damaged
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PREVIOUS REPAIR WITH PROPAGATING DAMAGE AT BS663 VAPOR BARRIER RBL35 (MARKED) / PREVIOUS REPAIR WITH PROPAGATING DAMAGE AT BS 663 VAPOR BARRIER RBL 35 AND 2 OTHER LOCATIONS WERE REPAIRED IAW SRM 51-70-04-2R-10.
